... have no abdominal or stomach cramps but I started to have a terrible headache and some nausea. I had a normal stool 5 h before the headache. I don't know how serious will affect me this overdose and if I should be concerned about taking 5 pills in 24 h
First no your probably giving yourself the headache by worrying about it. This is fine but don't take more than 2 a day unless your doctor is telling you differently. Are you taking other medications that are causing the constipation? You should be fine by today but you must make sure your eating right and drinking plenty of water normal dose is between 100mg to 300mg a day of DSS 100MG if your having problems with constipation over a period of time you should talk with your doctor about why this is happing and try and correct it with more a natural fiber diet or something like Metamucil, etc. But you had better talk with your doctor if your having on going problems.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 19 Nov 2012 • 1 answer
Updated 16 Jun 2014 • 1 answer
Dulcolax - I took 3 pills at 11am. Now have diarrhea and nausea vomiting. When can I expect this to?
Updated 18 Nov 2015 • 1 answer
Im on my 4th day of harvoni, experienceing upset stomach, headache,mild nausea I would like to know?
Updated 25 Jun 2017 • 5 answers
Updated 4 Jan 2019 • 1 answer